# SDR LR7A2010103100117

- Difficulty date: September 13, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 48,742 hours, 28,228 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 3906202
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-10 CHECK IN RELATION TO NR 2003 FOUND RT INBOARD WING FWD UPPER CORNER FITTING WITH DEEP PITTING CORROSION AT MAIN BOLT HOLE / NODE FACE.  REPLACED CORNER FITTING IAW LOCKHEED SMP583 CHAPTER 51-60 & 51-70.
